MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX 160NRE DIALYZER FINISHED ASSMBLY; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

OGDEN MANUFACTURING PLANT OPTIFLUX 160NRE DIALYZER FINISHED ASSMBLY; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Catalog Number 0500316E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
A user facility reported a dialyzer blood leak occurred immediately after the initiation of the patient¿s hemodialysis (hd) treatment.The blood leak was noted as being in the external dialysate inflow.The leak was visually observed.Blood leak test strips were not used.The patient¿s estimated blood loss (ebl) was approximately 250ml.There was no patient injury, adverse events, or medical intervention required as a result of this event.The patient was restarted on the same machine (not a fresenius machine) and treatment completed successfully with new supplies.It was confirmed that a sample is not available for return.
 
Additional Manufacturer Narrative
Correction: mfr site and device manufacture date plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.

Brand Name
OPTIFLUX 160NRE DIALYZER FINISHED ASSMBLY
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
475 west 13th street
ogden UT 84404
MDR Report Key8478022
Report Number1713747-2019-00099
Device Sequence Number1019666
Product Code KDI
UDI-Device Identifier00840861100118
UDI-Public00840861100118
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K002277
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Catalogue Number0500316E
Device Lot Number18LU06013
Was Device Available for Evaluation? No
Device Age MO
Initial Date Received by Manufacturer 03/15/2019
Supplement Date Received by Manufacturer05/07/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR
Patient Weight50